Alert archive / Minnesota / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 25, NWS La Crosse, WI

April 9, 2017Mower County, Minnesota; Mitchell County, Iowa

NWS La Crosse, WI issued this severe thunderstorm warning at Apr 9, 2017, 9:20 PM CDT for Mower County, Minnesota; Mitchell County, Iowa. It was in force for 55 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 9, 2017, 9:20 PM CDT (02:20 UTC)
Expired
Apr 9, 2017, 10:15 PM CDT
In force
55 min
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Hail
1.25 in
Wind
50.0 mph

Counties Mitchell County, IA, Mower County, MN

The radar

The La Crosse radar (KARX), 145 km from the middle of the area, began a volume at 02:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 9, 9:48 PM CDTHAIL 11 N Saint Ansgar, IA
Apr 9, 9:50 PM CDTHAIL 1Saint Ansgar, IAPUBLIC VIA SOCIAL MEDIA REPORTED QUARTER SIZE HAIL IN ST. ANSGAR.
Apr 9, 9:50 PM CDTHAIL 1.25Saint Ansgar, IAPUBLIC MEASURED QUARTER TO HALF DOLLAR SIZE HAIL IN THE CITY OF ST. ANSGAR.
Apr 9, 9:58 PM CDTHAIL 1.25Stacyville, IATWITTER PHOTO REPORT.
Apr 9, 10:00 PM CDTHAIL 2.52 Ne Stacyville, IATIME ESTIMATED FROM RADAR. BIGGEST HAIL REPORTED BETWEEN STACYVILLE, IA AND ADAMS, MN.
Apr 9, 10:17 PM CDTHAIL 1.53 S Adams, MNDELAYED REPORT

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 28 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 9, 9:01 PM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 2.3 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2017-04-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2017-04-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 173 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1596 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
173 m²/s²
0-3 km storm-relative helicity
450 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

390 
WUUS53 KARX 100220
SVRARX
IAC131-MNC099-100315-
/O.NEW.KARX.SV.W.0025.170410T0220Z-170410T0315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service La Crosse WI
920 PM CDT SUN APR 9 2017

The National Weather Service in La Crosse has issued a

* Severe Thunderstorm Warning for...
  Northern Mitchell County in north central Iowa...
  Western Mower County in southeastern Minnesota...

* Until 1015 PM CDT

* At 920 PM CDT, a severe thunderstorm was located near Manly, or 7
  miles south of Northwood, moving northeast at 35 mph.

  HAZARD...Half dollar size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Damage to vehicles is expected. 

* This severe thunderstorm will be near...
  St. Ansgar around 940 PM CDT. 
  Lyle around 950 PM CDT. 
  Stacyville around 955 PM CDT. 
  Austin, Rose Creek, Adams and Ramsey around 1005 PM CDT. 
  Brownsdale around 1015 PM CDT. 

Other locations impacted by this severe thunderstorm include Lansing,
Mayville, Mapleview, Mitchell and Carpenter.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4369 9305 4384 9292 4350 9255 4322 9302
      4350 9303 4350 9305
TIME...MOT...LOC 0220Z 224DEG 31KT 4334 9319 

HAIL...1.25IN
WIND...<50MPH
 
$$

JSB
3 follow-up statements
675 
WWUS53 KARX 100238
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
938 PM CDT SUN APR 9 2017

IAC131-MNC099-100315-
/O.CON.KARX.SV.W.0025.000000T0000Z-170410T0315Z/
Mitchell IA-Mower MN-
938 PM CDT SUN APR 9 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR NORTHERN MITCHELL AND WESTERN MOWER COUNTIES...

At 938 PM CDT, a severe thunderstorm was located near Manly, or 9
miles southeast of Northwood, moving northeast at 40 mph.

HAZARD...Quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Damage to vehicles is expected. 

This severe storm will be near...
  St. Ansgar around 950 PM CDT. 
  Lyle around 1000 PM CDT. 
  Stacyville around 1005 PM CDT. 
  Adams and Rose Creek around 1015 PM CDT. 

Other locations impacted by this severe thunderstorm include Lansing,
Mayville, Mapleview, Mitchell and Carpenter.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4369 9305 4384 9292 4350 9255 4322 9302
      4350 9303 4350 9305
TIME...MOT...LOC 0238Z 227DEG 33KT 4334 9309 

HAIL...1.00IN
WIND...<50MPH
 
$$

JSB
406 
WWUS53 KARX 100245 CCA
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
945 PM CDT SUN APR 9 2017

IAC131-MNC099-100315-
/O.COR.KARX.SV.W.0025.000000T0000Z-170410T0315Z/
Mitchell IA-Mower MN-
945 PM CDT SUN APR 9 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR NORTHERN MITCHELL AND WESTERN MOWER COUNTIES...

At 943 PM CDT, a severe thunderstorm was located 7 miles northeast of
Manly, or 9 miles southeast of Northwood, moving northeast at 40 mph.

HAZARD...Quarter size hail. 

SOURCE...Trained weather spotters near Grafton Iowa are reporting 
         quarter to ping pong size hail.

IMPACT...Damage to vehicles is expected. 

This severe storm will be near...
  St. Ansgar around 955 PM CDT. 
  Lyle around 1005 PM CDT. 
  Stacyville around 1010 PM CDT. 
  Adams and Rose Creek around 1015 PM CDT. 

Other locations impacted by this severe thunderstorm include Lansing,
Mayville, Mapleview, Mitchell and Carpenter.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4369 9305 4384 9292 4350 9255 4322 9302
      4350 9303 4350 9305
TIME...MOT...LOC 0238Z 227DEG 33KT 4334 9309 

HAIL...1.00IN
WIND...<50MPH
 
$$

JSB
862 
WWUS53 KARX 100302
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
1002 PM CDT SUN APR 9 2017

IAC131-MNC099-100315-
/O.CON.KARX.SV.W.0025.000000T0000Z-170410T0315Z/
Mitchell IA-Mower MN-
1002 PM CDT SUN APR 9 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR NORTHERN MITCHELL AND WESTERN MOWER COUNTIES...

At 1000 PM CDT, a severe thunderstorm was located over Stacyville, or
10 miles north of Osage, moving northeast at 45 mph.

HAZARD...Half dollar size hail was reported in Saint Ansgar at 
         950 PM. 

SOURCE...Trained weather spotters. 

IMPACT...Damage to vehicles is expected. 

This severe storm will be near...
  Adams around 1010 PM CDT. 

Other locations impacted by this severe thunderstorm include Lansing,
Mayville, Mapleview, Mitchell and Carpenter.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4369 9305 4384 9292 4350 9255 4322 9302
      4350 9303 4350 9305
TIME...MOT...LOC 0300Z 243DEG 41KT 4343 9275 

HAIL...1.25IN
WIND...<50MPH
 
$$

JSB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 9, 6:17 PM CDT, 3 hours 3 minutes earlier.

Area forecast discussion, Apr 9, 6:17 PM CDT, 3 hours 3 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
617 PM CDT Sun Apr 9 2017

.UPDATE...This Evening
Issued at 608 PM CDT Sun Apr 9 2017

Thunderstorms have now pushed into northern Wisconsin and are
producing hail, up to around quarter size, over Price County, and
potentially larger has reflectivity continues to increase on radar.

We will see a break in the action locally until late this evening,
most likley closer to 9 PM when scattered thunderstorms are
expected to develop along the cold front and shortwave working in
from the west. A few of these storms may produce large hail and
gusty winds. Overall, the severe thunderstorm threat appears to be
diminishing. Latest mesoscale models runs are starting to back
off on the area coverage of storms later this evening into the
overnight especially the HRRR. The latest SPC Mesoanalysis
indicates 1500 to 2000 J/kg MUCAPE across much of the area. A
strong CAP remains in place so not anticipating any surface based
storms. So, the main threat from any storms, if they develop later
this evening, would be large hail.

&&

.SHORT TERM...(This evening through Monday)
Issued at 206 PM CDT Sun Apr 9 2017

All eyes on thunderstorm chances and severe potential late this
afternoon/evening and into the early overnight hours. 18Z water
vapor loop shows a potent low spinning across the northern Rockies
with its attendant surface low centered near Omaha. A warm front
extends northeastward across northwest IA, southeast MN, and into
north-central WI. Surface low is forecast to lift northeastward
along this boundary, nearing the MN/WI border in the vicinity of
Wabasha by 06-09Z tonight. 0-3 km MUCAPE soars to between 1500 and
25000 J/kg late this afternoon and evening south of the warm
front. 0-3 km bulk shear is also quite strong, ranging from 40 to
50 kts with area soundings showing strong turning in the lowest
couple kilometers late this afternoon. That said, there is a
strong elevated warm layer from 2-3 km, essentially capping the
atmosphere with CIN values well in excess of 100 J/kg for most of
the forecast area. Deep layer lift is also lacking with the best
500-300 hPa potential vorticity advection delayed until later this
evening.

If cap can break early so that boundary layer rich instability/shear
is available for storm development, will need to watch for supercell
development near and north of the warm front this afternoon and
early evening. Based on latest convection allowing models (CAMs),
this outcome is looking less likely as HRRR/RAP now show some more
generic thunderstorms developing this afternoon mainly north of I-
94, but quickly lifting activity north of forecast area by 23-00Z.
More likely scenario is for a convective complex to develop
somewhere across southwest/south-central MN late this afternoon
and early evening in the less capped environment north of the warm
front and then race northeastward coincident with strong short-
wave/upper level forcing moving through the region. CAMs bring
this complex into the forecast area between 01-07Z mainly along
and north of I- 90. By this time, hodographs straighten out,
suggesting more of a linear storm mode with the primary threats
being large hail and damaging wind. Convective development/severe
potential farther south in the vicinity of the cold front less
certain given lingering capping issues. Most if not all convection
should move east of the forecast area by 09Z tonight.

For Monday, scattered rain showers are possible mainly north of I-90
in the deformation axis on the backside of the departing surface
low. Skies will be cloudy with winds shifting to the northwest,
gusting at times to 25 mph. Temperatures will be cooler with a large
gradient across the forecast area. Highs will range from the upper
40s across the northwest to the lower 60s across the southeast.

.LONG TERM...(Monday night through Sunday)
Issued at 206 PM CDT Sun Apr 9 2017

If any lingering showers can hold together into Monday night,
there could be a brief period of a wintry mix across the northwest
half of the forecast area due to a loss of ice aloft and cooling
surface temperatures to near freezing. Confidence of occurrence
is low.

Tuesday will see decreasing cloud cover through the day as high
pressure builds across the region. Cooler temperatures will continue
with highs mainly in the lower 50s. Most of Wednesday also looking
dry, but clouds will increase again ahead of the next short-wave
Wednesday night. Temperatures will warm back into the upper 50s to
lower 60s.

Good model agreement of a shortwave and associated rain showers
sliding through the area Wednesday evening into Thursday morning.
The 09.12Z GFS and 09.12Z ECMWF then keep Thursday dry, before
diverging with their solutions on Friday. While both models bring
a cold front and rain through the area on Saturday, the ECMWF
brings a shortwave through the area ahead of the front, meaning
the rain would begin Friday evening. The GFS keeps this feature
well south of the area. The cold front and rain then shift out of
the area by late Saturday night/early Sunday morning, dropping
high temperatures from the 60s on previous days, to near to
slightly below normal values in the 50s.

&&

.AVIATION...(For the 00Z TAFS through 00Z Monday evening)
Issued at 617 PM CDT Sun Apr 9 2017

Plan on conditions lowering to MVFR tonight in stratus and perhaps
a few thunderstorms. KRST looks to have the best chance of seeing
at thunderstorm or two later this evening so have included VCTS in
the TAF starting at 04Z through 06Z. Confidence was too low to
include a thunderstorms mention at KLSE but will have to watch
trends closely this evening. Plan on MVFR stratus persisting at
the TAF site through much of the day Monday.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...None.
MN...None.
IA...None.
&&

UPDATE...Wetenkamp
SHORT TERM...Rogers
LONG TERM...Rogers/CA
AVIATION.....RRS
Hazardous weather outlook, Apr 9, 2:40 PM CDT, 6 hours 40 minutes before
Hazardous Weather Outlook
National Weather Service La Crosse WI
240 PM CDT Sun Apr 9 2017

IAZ011-030-WIZ043-044-053>055-061-101945-
Allamakee-Clayton-Juneau-Adams-Vernon-Crawford-Richland-Grant-
240 PM CDT Sun Apr 9 2017

This Hazardous Weather Outlook is for portions of northeast
Iowa...central Wisconsin and southwest Wisconsin.

.DAY ONE...This Afternoon and Tonight

A few thunderstorms may develop this evening and tonight. While
the overall severe threat is low, a few storms may produce hail
and gusty wind.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected.

.EMERGENCY MANAGEMENT COORDINATION...

No webinar is scheduled.

IAZ008-009-018-019-MNZ079-086>088-094-095-WIZ017-029-032>034-
101945-
Mitchell-Howard-Floyd-Chickasaw-Wabasha-Dodge-Olmsted-Winona-
Mower-Fillmore-Taylor-Clark-Buffalo-Trempealeau-Jackson-
240 PM CDT Sun Apr 9 2017

This Hazardous Weather Outlook is for portions of north central
Iowa...northeast Iowa...southeast Minnesota...central Wisconsin...
north central Wisconsin and west central Wisconsin.

.DAY ONE...This Afternoon and Tonight

Scattered thunderstorms will continue this afternoon mainly north
of Interstate 94 and then become more widespread later this
evening and overnight. Some storms may become severe with large
hail and damaging winds.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed late this afternoon and evening.

.EMERGENCY MANAGEMENT COORDINATION...

No webinar is scheduled.

IAZ010-029-MNZ096-WIZ041-042-101945-
Winneshiek-Fayette-Houston-La Crosse-Monroe-
240 PM CDT Sun Apr 9 2017

This Hazardous Weather Outlook is for portions of northeast
Iowa...southeast Minnesota and west central Wisconsin.

.DAY ONE...This Afternoon and Tonight

A few thunderstorms are possible this evening and tonight. Some
of these storms could become severe with a risk for large hail and
damaging winds.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed for a few hours this evening.

.EMERGENCY MANAGEMENT COORDINATION...

No webinar is scheduled.

Rogers

In the hours before

Special weather statement, Apr 9, 8:06 PM CDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service La Crosse WI
806 PM CDT SUN APR 9 2017

MNZ094-100130-
Mower-
806 PM CDT SUN APR 9 2017

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL MOWER COUNTY...

At 805 PM CDT, a strong thunderstorm was located near London, or near
Austin, moving northeast at 45 mph.

Winds in excess of 30 mph and nickel size hail are possible with this
storm.

This storm will be near...
  Rose Creek around 815 PM CDT.
  Adams around 820 PM CDT.
  Grand Meadow around 830 PM CDT.

Other locations impacted by this storm include Dexter, Mapleview,
Elkton, Taopi and I 90 Exit 179.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4367 9305 4381 9251 4356 9247 4350 9295
      4350 9302 4355 9305
TIME...MOT...LOC 0105Z 245DEG 40KT 4358 9297

Wetenkamp
Local storm report, Apr 9, 8:24 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
824 PM CDT SUN APR 9 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0811 PM     HAIL             2 SW AUSTIN             43.66N 93.00W
04/09/2017  E0.75 INCH       MOWER              MN   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED DIME SIZE HAIL NEAR
            AUSTIN.

&&
Local storm report, Apr 9, 8:30 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
830 PM CDT SUN APR 9 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0812 PM     HAIL             2 E AUSTIN              43.67N 92.94W
04/09/2017  M1.00 INCH       MOWER              MN   BROADCAST MEDIA

            BROADCAST MEDIA REPORTED NICKEL TO QUARTER
            SIZE HAIL IN AUSTIN.

&&
Special weather statement, Apr 9, 8:41 PM CDT, 39 minutes before
Special Weather Statement
National Weather Service La Crosse WI
841 PM CDT SUN APR 9 2017

MNZ086-087-100215-
Olmsted-Dodge-
841 PM CDT SUN APR 9 2017

...A STRONG THUNDERSTORM WILL AFFECT WESTERN OLMSTED AND EASTERN
DODGE COUNTIES...

At 840 PM CDT, a strong thunderstorm was located near Byron, or 7
miles southeast of Mantorville, moving northeast at 40 mph.

Wind gusts up to 50 mph and nickel size hail are possible with this
storm.

This storm will be near...
  Byron around 845 PM CDT.
  Rochester around 850 PM CDT.
  Oronoco and Pine Island around 900 PM CDT.

Other locations impacted by this storm include High Forest, Douglas,
Rock Dell, Oslo and Potsdam.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4419 9274 4420 9233 4419 9232 4416 9232
      4383 9256 4383 9269 4385 9269 4385 9283
TIME...MOT...LOC 0140Z 209DEG 37KT 4398 9265

Wetenkamp
Local storm report, Apr 9, 9:06 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
906 PM CDT SUN APR 9 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     HAIL             5 N STEWARTVILLE        43.93N 92.47W
04/09/2017  M1.00 INCH       OLMSTED            MN   CO-OP OBSERVER

            COOPERATIVE OBSERVER REPORTED QUARTER SIZE
            HAIL TWO MILES NORTHEAST OF ROCHESTER
            INTERNATIONAL AIRPORT.

&&
Local storm report, Apr 9, 9:14 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
914 PM CDT SUN APR 9 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0849 PM     HAIL             1 E BYRON               44.03N 92.63W
04/09/2017  E1.25 INCH       OLMSTED            MN   PUBLIC

            PUBLIC VIA SOCIAL MEDIA ESTIMATED HALF
            DOLLAR SIZE HAIL NEAR THE CITY OF BYRON.

&&

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 9, 8:06 PM CDTSpecial Weather StatementARXMower24 min
Apr 9, 8:13 PM CDTSevere Thunderstorm WarningARXMower47 min
Apr 9, 8:41 PM CDTSpecial Weather StatementARXOlmsted34 min
Apr 9, 8:46 PM CDTSevere Thunderstorm WarningARXDodge, Olmsted44 min
Apr 9, 9:09 PM CDTSevere Thunderstorm WarningARXOlmsted, Wabasha40 min
Apr 9, 9:28 PM CDTSevere Thunderstorm WarningARXOlmsted, Wabasha, Winona47 min
Apr 9, 10:15 PM CDTSevere Thunderstorm WarningARXFillmore, Mower45 min
Apr 9, 10:21 PM CDTSevere Thunderstorm WarningARXOlmsted, Wabasha39 min
Apr 9, 10:39 PM CDTSevere Thunderstorm WarningARXDodge51 min
Apr 9, 10:50 PM CDTSevere Thunderstorm WarningARXWinona40 min
Apr 9, 11:31 PM CDTSevere Thunderstorm WarningARXWabasha24 min
Apr 9, 9:57 PM CDTSevere Thunderstorm WarningARXChickasaw, Floyd, Howard, Mitchell48 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2017Severe Thunderstorm Warnings in Iowa, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.